# SDR ASAA2017092122019

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,274 hours, 4,418 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB259
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,214 hours, 5,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VALVE CLOSED OVERHEAD BLUE LIGHT OBSERVED TO BE IN THE BRIGHT BLUE ILLUMINATION STATE DURING PRE-FLIGHT.  ENGINE NOT RUNNING. ACFT GROUNDED.   RESET THE ENGINE FUEL NR 1 HPSOV INDICATOR CIRCUIT BREAKER ON THE P6-3 PANEL.  VERIFIED THE DISCREPANCY, NR 1 ENGINE VALVE BLUE LIGHT FULL BRIGHT.   PERFORMED FIM 73-06/804 THRU STEP F.(2)(D)1)A).   REMOVED  AND THE NR 1 ENGINE HMU IAW T/C N8473000, AND T/C N8473001 STEPS 1A THRU G(1)(11). ACCOMPLISHED STEPS 12-15 OF T/C N8473001. GROUND VERIFICATION CHECKED GOOD, NO LEAKS NOTED. NR 1 ENGINE VALVE CLOSED LIGHT OPS CHECKED NORMAL.
